Home » Frequently asked Questions on Health » Why has my vision become blurred after aortic valve replacement?

Why has my vision become blurred after aortic valve replacement?

Q: I am a 58 years old diabetic male. I had an aortic valve replacement seven weeks back. After the surgery, my vision has become blurred and I also have floaters in my eyes. I was on Toprol, Warfarin, Lasix, Aspirin, Altace and Crestor. Last week my surgeon asked me to discontinue Warfarin, Altace and Lasic. Since then I have been experiencing double vision. What do I need to do?

A:Your problem has been probably caused by blood clots in brain blood vessels causing eye muscles paralysis and it may get better although not completely after some time. Vision may be blurred due to retina involvement due to diabetes. It is the age for diabetes and its poor control may be responsible for these complications.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------